Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 15, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 11, 2012, 6:35 PM EDT for 7 counties in Florida. It took effect at Apr 12, 2012, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2012, 6:35 PM EDT (22:35 UTC)
- In effect from
- Apr 12, 2012, 11:00 AM EDT
- Expired
- Apr 12, 2012, 6:16 PM EDT
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KNIP), launched 12:00Z, 10.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813 WWUS82 KJAX 112235 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 635 PM EDT WED APR 11 2012 FLZ024-025-040-121100- /O.NEW.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ /O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ NASSAU-DUVAL-MARION- 635 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025 AND 040. * DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95 TODAY. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 35 TODAY. * HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM VALUES WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 7 PM TODAY. ON THURSDAY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST. GUSTS UP TO 20 MPH WILL BE POSSIBLE THIS EVENING. ON THURSDAY...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ032-033-037-038-121100- /O.NEW.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ CLAY-ST JOHNS-PUTNAM-FLAGLER- 635 PM EDT WED APR 11 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA INCLUDING THE SAINT JOHNS RIVER BASIN... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...033... 037 AND 038. * WIND...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ020>023-120000- /O.CON.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 635 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SUWANNEE RIVER VALLEY... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022 AND 023. * DISPERSION...DISPERSION INDEX BETWEEN 75 AND 95. IN ADDITION...ENERGY RELEASE COMPONENTS ARE FORECAST TO BE 30 TO 35. * HUMIDITY...VALUES HAVE FALLEN BELOW 35 PERCENT AND MINIMUM VALUES WILL BE NEAR 25 PERCENT. RHS WILL NOT REBOUND ABOVE 35 PERCENT UNTIL AFTER 7 PM. * WINDS...SUSTAINED WINDS WILL BE 10 TO 15 MPH FROM THE NORTHWEST. GUSTS UP TO 20 MPH WILL BE POSSIBLE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HTTP://WEATHER.GOV/JAX
3 follow-up statements
461 WWUS82 KJAX 120016 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 816 PM EDT WED APR 11 2012 FLZ024-025-040-121115- /O.EXP.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ /O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ NASSAU-DUVAL-MARION- 816 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025 AND 040. * HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY THURSDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ020>023-120130- /O.EXP.KJAX.FW.W.0014.000000T0000Z-120412T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 816 PM EDT WED APR 11 2012 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR TODAY... $$ FLZ032-033-037-038-121115- /O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ CLAY-ST JOHNS-PUTNAM-FLAGLER- 816 PM EDT WED APR 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF NORTHEAST FLORIDA INCLUDING THE SAINT JOHNS RIVER BASIN... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...033... 037 AND 038. * WIND...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH THURSDAY AFTERNOON WITH GUSTS UP TO 20 MPH. * HUMIDITY...HUMIDITIES WILL BEGIN TO FALL BELOW 35% MIDDAY. MINIMUM VALUES WILL RANGE FROM 25 TO 30% THURSDAY AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL RANGE FROM 33 TO 37 UNITS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ENYEDI HTTP://WEATHER.GOV/JAX
117 WWUS82 KJAX 120711 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 AM EDT THU APR 12 2012 FLZ020>023-030-031-035-036-122300- /O.EXB.KJAX.FW.W.0015.120412T1500Z-120412T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 311 AM EDT THU APR 12 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR HIGH ERC VALUES AND LOW HUMIDITY FOR INLAND NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...030...031...035 AND 036. * HUMIDITY...HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 6 TO 8 HOURS TODAY. MINIMUM VALUES WILL BE NEAR 25 PERCENT THIS AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL BE AROUND 35. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS UP TO 20 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ032-037-040-122300- /O.EXT.KJAX.FW.W.0015.120412T1500Z-120412T2300Z/ CLAY-PUTNAM-MARION- 311 AM EDT THU APR 12 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR HIGH ERC VALUES AND LOW HUMIDITY FOR INLAND NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 032...037 AND 040. * HUMIDITY...HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON. MINIMUM VALUES WILL BE 25 TO 30 PERCENT THIS AFTERNOON. IN ADDITION...ENERGY RELEASE COMPONENT VALUES WILL BE 35 TO 38. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS UP TO 20 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ024-025-033-038-122300- /O.CON.KJAX.FW.W.0015.120412T1600Z-120412T2300Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- 311 AM EDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR COASTAL COUNTIES OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 024...025... 033 AND 038. * HUMIDITY...HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 1 TO 3 HOURS THIS AFTERNOON. MINIMUM VALUES WILL BE NEAR 30 PERCENT AWAY FROM THE COAST THIS AFTERNOON. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/JAX
072 WWUS82 KJAX 122216 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 PM EDT THU APR 12 2012 FLZ020>025-030>033-035>038-040-122330- /O.CAN.KJAX.FW.W.0015.000000T0000Z-120412T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 616 PM EDT THU APR 12 2012 ...RED FLAG WARNING IS CANCELLED FOR HIGH ERC VALUES AND LOW HUMIDITY FOR INLAND NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 11, 4:27 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 11, 4:27 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT WED APR 11 2012
...DENSE SMOKE ADVISORY THROUGH 9 AM THU FOR MUCH OF INLAND NE
FL...
ISSUED A DENSE SMOKE ADVISORY FOR REDUCED VISIBILITIES UNDER THE COUNTY
LINE WILDFIRE SMOKE PLUME. AROUND 4 PM...CECIL FIELD ON THE JAX WEST SIDE
WAS STILL REPORTING VSBYS OF 1/2 SM DIRECTLY UNDER THE PLUME...AND THE
FL HIGHWAY PATROL REPORTED VISIBILITIES BELOW 1 SM ALONG INTERSTATE
10 NEAR CHAFFEE ROAD. NAS JUST DROPPED DOWN TO 2 1/2 SM. THE DENSE
SMOKE PLUME WILL SLOWLY VEER SSE THROUGH THE NIGHT AS LOW LEVEL
WINDS BECOME NNE. AS WINDS DECOUPLE LATER THIS EVENING AFTER 9 PM...THE
PLUME WILL BEGIN TO SETTLE TOWARD THE GROUND AND FAN OUT...AND EXPECT
IT TO FAN OUT ACROSS THE SUWANNEE VALLEY BETWEEN LAKE CITY TO
GAINESVILLE...THEN EASTWARD TOWARD STARKE.
ANTICIPATE THAT WE WILL BE ABLE TO GRADUALLY DROP COUNTIES FROM
THE DENSE SMOKE ADVISORY LATER THIS EVENING AS THE PLUME VEERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 72 42 77 / 0 0 0 0
SSI 52 70 51 71 / 0 0 0 0
JAX 46 72 47 74 / 0 0 0 0
SGJ 55 72 55 71 / 10 10 0 10
GNV 48 76 48 77 / 0 0 0 0
OCF 50 79 50 79 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR BAKER-COLUMBIA-
DUVAL-HAMILTON-MARION-NASSAU-SUWANNEE.
DENSE SMOKE ADVISORY UNTIL 9 AM EDT THURSDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-NASSAU-PUTNAM-UNION.
GA...DENSE SMOKE ADVISORY UNTIL 9 AM EDT THURSDAY FOR CHARLTON.
AM...NONE.
&&
ENYEDIHazardous weather outlook, Apr 11, 3:47 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 PM EDT WED APR 11 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-122000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 347 PM EDT WED APR 11 2012 ...DENSE SMOKE ADVISORY IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA... ...RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA THIS AFTERNOON...THE INTERSTATE 10 CORRIDOR FROM LIVE OAK TO JACKSONVILLE AND FOR MARION COUNTY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... LOW HUMIDITY AND HIGH DISPERSION VALUES WILL PRODUCE AN ELEVATED FIRE DANGER TODAY ACROSS THE AREA. VISIBILITIES UNDER THE COUNTY LINE WILDFIRE SMOKE PLUME WILL DROP BELOW 1 MILE ACROSS MUCH OF THE I-10 CORRIDOR FROM MACCLENNY TO DOWNTOWN JACKSONVILLE SOUTHWARD TO ORANGE PARK LATE THIS AFTERNOON. AS THE EVENING PROGRESSES...THE PLUME WILL SLOWLY VEER SOUTHWARD WITH LOWERING VISIBILITIES TO AROUND A QUARTER MILE FROM CECIL FIELD TO ORANGE PARK AND MIDDLEBURG. VISIBILITIES BELOW A MILE ARE EXPECTED AS FAR SOUTH AS PUTNAM AND ALACHUA COUNTIES LATE TONIGHT...WITH A QUARTER MILE VISIBILITIES SOUTH OF THE FIRE ACROSS UNION...BRADFORD AND COLUMBIA COUNTIES. A DENSE SMOKE ADVISORY IS IN EFFECT FOR ALL OF THESE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A DRY WEATHER PATTERN WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS THROUGH FRIDAY OVER INLAND AREAS. AREAS OF SMOKE WILL CONTINUE NEAR AND DOWNWIND OF THE WILDFIRE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:40 PM EDT | Dense Smoke Advisory | JAX | Baker, Bradford, Gilchrist, Nassau, Union | 15 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.